# SDR 06FDEA1221

- Difficulty date: March 24, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CENTER WING TANK UPPER PANEL (STA 1230, FROM X=75.25 LT TO   X=107.25 RT) FOUND TOP SKIN HI-LOCK SURROUNDING CORRODED.  REPAIR CARRIED OUT IAW FEDEX EA 1-5710-95796, WINGS CENTER WING TANK UPPER SKIN PANEL CORROSION REMOVAL AND REPAIR.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
